Epi-Distance Convergence of Parametrised Sums of Convex Functions in Non-Reflexive Spaces
Journal of convex analysis, Tome 7 (2000) no. 1, pp. 47-72
Cet article a éte moissonné depuis la source Heldermann Verlag
A weak set of conditions ensuring epi-distance convergence of the sum of two epi-distance convergent families of closed convex functions, are established. These conditions may be viewed as containing two parts.
@article{JCA_2000_7_1_JCA_2000_7_1_a2,
author = {A. Eberhard and R. Wenczel},
title = {Epi-Distance {Convergence} of {Parametrised} {Sums} of {Convex} {Functions} in {Non-Reflexive} {Spaces}},
journal = {Journal of convex analysis},
pages = {47--72},
year = {2000},
volume = {7},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2000_7_1_JCA_2000_7_1_a2/}
}
TY - JOUR AU - A. Eberhard AU - R. Wenczel TI - Epi-Distance Convergence of Parametrised Sums of Convex Functions in Non-Reflexive Spaces JO - Journal of convex analysis PY - 2000 SP - 47 EP - 72 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2000_7_1_JCA_2000_7_1_a2/ ID - JCA_2000_7_1_JCA_2000_7_1_a2 ER -
A. Eberhard; R. Wenczel. Epi-Distance Convergence of Parametrised Sums of Convex Functions in Non-Reflexive Spaces. Journal of convex analysis, Tome 7 (2000) no. 1, pp. 47-72. http://geodesic.mathdoc.fr/item/JCA_2000_7_1_JCA_2000_7_1_a2/